Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2017 (2017), Article ID 5428160, 4 pages
Research Article

-Primary Hyperideals on Commutative Hyperrings

Department of Mathematics, Yildiz Technical University, Davutpasa, Istanbul, Turkey

Correspondence should be addressed to Elif Ozel Ay

Received 12 June 2017; Accepted 29 August 2017; Published 11 October 2017

Academic Editor: Aloys Krieg

Copyright © 2017 Elif Ozel Ay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elif Ozel Ay, Gürsel Yesilot, and Deniz Sonmez, “-Primary Hyperideals on Commutative Hyperrings,” International Journal of Mathematics and Mathematical Sciences, vol. 2017, Article ID 5428160, 4 pages, 2017. doi:10.1155/2017/5428160